# SDR CA150818003

- Difficulty date: August 8, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8103
- Engine: Pwa PW121
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB (ENGINE RPM SET TO1050), THE CREW EXPERIENCED HIGH TORQUE ON NR 2 ENGINE ABOVE FLIGHT LEVEL 180. NR 2 ENGINE WAS SHUTDOWN AND RETURNED TO LAND ACCORDING TO COMPANY PROCEDURE.
